MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; BONE FIXATION PLATE

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; BONE FIXATION PLATE
Model Number IMPL DELIVERY SYS,DISTAL BICEPS REPR
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-2260 distal biceps repair implant system button inserter was too thick.This was discovered upon opening the package during a distal bicep repair procedure on (b)(3) 2023.The case was completed by opening another r-2260 distal biceps repair implant system.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to an internal manufacturing issue.However, this can only be confirmed when the device is returned for evaluation.The complaint allegation was confirmed based on the customer¿s pictures which show that the shaft's tip does not fit the button.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS REPR
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18298468
Report Number1220246-2023-09327
Device Sequence Number20712977
Product Code HRS
UDI-Device Identifier00888867026476
UDI-Public00888867026476
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS REPR
Device Catalogue NumberAR-2260
Device Lot Number15035015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date12/10/2023
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown